MathSciNet Relay Station
MathSciNet bibliographic data
MR2883654 65K10 (49N90 94A20)
Wang, Meng; Xu, Weiyu; Tang, Ao On the performance of sparse recovery via $\ell_p$-minimization $(0\leq p\leq1)$. IEEE Trans. Inform. Theory 57 (2011), no. 11, 7255–7278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement